# SDR ASAA11510698

- Difficulty date: November 22, 2011
- Submitted: November 23, 2011
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 13,662 hours, 4,420 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON RECALL CONT CAB ZONE TEMP LIGHT ILLUMINATES EXTINGUISHES WITH MASTER CAUTION RESET.  NR 2 TEMP CONTROLLER LOGGED FLT DECK TRIM VALVE FAULT.  FAULT RESET OK.  CURRENT STATUS NORMAL.  GROUND VERIFICATION SUCCESSFUL. REF FIM 21 62 TASK 842.  M/M BITE PROCEDURE 21 62 0 RAN LEFT PACK SYSTEM OPS NORMAL REF MM 21 61 0.  ACFT OK FOR SERVICE.
